# SDR IXXA202202090006

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: 8181776
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 92,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SEAT TRACK CRACKED
